# SDR UPS05844463

- Difficulty date: April 22, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN CENTER WING BOX FINGER DOUBLER HAS SEVERAL SHEAR HEAD FASTENERS AND POSSIBLE CORROSION UNDER THE DOUBLER AT STA 865 BL 0.  REMOVED FINGER DOUBLER AND FOUND OUT OF LIMITS, CENTER WING BOX PRESSURE WEB FOUND IN LIMITS AFTER CORROSION REMOVAL.  FABRICATED REPLACEMENT FINGER DOUBLER IAW DWG 5645332, AND INSTALLED IAW DC-8 SRM 51-1-20D, 51-1-21, AND DWG 5645332.
